# SDR USAAD97016

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 972 - TOL-PIT - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO FIELD.  FOUND NOSE STRUT LOW.  SERVICED NOSE STRUT PER MM.  (M)
